# SDR ASAA2015102913566

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 10,946 hours, 3,562 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Elastomer
- Part number: 3400012610
- Condition: Separated
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE SPACERS AT LOC'S 2, 4, 7, 13-21, 11EA  HAVE ELASTOMER SEPARATION, MAX IAW MM ALLOWED 8 EA.  ACFT GROUNDED.  ALL 24 FAN BLADE SPACERS ON NR 1 ENGINE WERE REPLACED.
